# SDR VNAA2024080111101

- Difficulty date: July 28, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 18,441 hours, 16,441 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950097
- Part serial: 01878
- Condition: Unserviceable
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXING INTO THE GATE, L PACK AUTO FAIL CAUTION MSG, FOLLOWED BY BURNING SMELL FWD CABIN SMOKE. L PACK FAULT STATUS MSG AFTER TURNING THE PACK OFF / FOUND LH ACM SEIZED, REPLACED LH PACK ACM IAW CRJ 900 AMM 21-51-08-400-801-A01. OPS CHECK AND LEAK CHECK GOOD.
